Two days ago, I decided to go from.75 mg to.50 mg of Klonopin a day. I woke up early morning with the room spinning violently. The vertigo only really happens if I am laying down, or if I tilt my head too far back. It is also worse when turning over to the right in bed. My panic attacks seem to be returning and I feel nauseous. I used to have Benign Posterior Vertigo in the past, and I have no idea if it is returning or if this decrease caused it. Any ideas on what could be causing this dizzyness? It is hard to tolerate.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...